Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Transference of weak type bounds of multiparameter ergodic and geometric maximal operators

Tom 218 / 2012

Paul Hagelstein, Alexander Stokolos Fundamenta Mathematicae 218 (2012), 269-283 MSC: Primary 37A45, 42B25. DOI: 10.4064/fm218-3-4

Streszczenie

Let $U_{1}, \ldots, U_{d}$ be a non-periodic collection of commuting measure preserving transformations on a probability space $(\Omega, \Sigma, \mu).$ Also let $\Gamma$ be a nonempty subset of $\mathbb{Z}^{d}_{+}$ and $\mathcal B$ the associated collection of rectangular parallelepipeds in $\mathbb R^d$ with sides parallel to the axes and dimensions of the form $n_1\times\cdots\times n_d$ with $(n_1,\ldots,n_d)\in \Gamma.$ The associated multiparameter geometric and ergodic maximal operators $M_{\mathcal{B}}$ and $M_{\Gamma}$ are defined respectively on $L^{1}(\mathbb{R}^{d})$ and $L^{1}(\Omega)$ by $$ M_{\mathcal{B}}g(x) = \sup_{x \in R \in \mathcal{B}}\frac{1}{|R|} \int_{R}|g(y)|\,dy $$ and $$ M_{\Gamma}f(\omega) = \sup_{(n_{1}, \ldots, n_{d}) \in \Gamma} \frac{1}{n_{1}\cdots n_{d}}\sum_{j_{1} = 0}^{n_{1} - 1}\cdots \sum_{j_{d} = 0}^{n_{d}-1}|f(U_{1}^{j_{1}}\cdots U_{d}^{j_{d}}\omega)|. $$ Given a Young function $\Phi,$ it is shown that $M_{\mathcal{B}}$ satisfies the weak type estimate $$ |\{x \in \mathbb{R}^d : M_{\mathcal{B}}g(x) > \alpha \}|\le C_{\mathcal{B}}\int_{\mathbb R^d}\Phi( c_{\mathcal{B}}{|g|}/ \alpha ) $$ for a pair of positive constants $C_{\mathcal{B}}$, $c_{\mathcal{B}}$ if and only if $M_{\Gamma}$ satisfies a corresponding weak type estimate $$ \mu\{\omega \in \Omega : M_{\Gamma} f(\omega) >\alpha \}\le C_{\Gamma}\int_{\Omega}\Phi( c_{\Gamma}{|f|} /\alpha ). $$ for a pair of positive constants $C_{\Gamma}$, $c_{\Gamma}$. Applications of this transference principle regarding the a.e. convergence of multiparameter ergodic averages associated to rare bases are given.

Autorzy

  • Paul HagelsteinDepartment of Mathematics
    Baylor University
    Waco, TX 76798, U.S.A.
    e-mail
  • Alexander StokolosDepartment of Mathematical Sciences
    Georgia Southern University
    203 Georgia Avenue
    Statesboro, GA 30460-8093, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek